# SDR CX7A194J0450

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 28,453 hours, 33,250 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL PIPE ILLUMINATED DURING ROTATION.  LIGHT SELF EXTINGUISHED AFTER A COUPLE SECONDS.
